# SDR CALA2015011692982

- Difficulty date: January 12, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 83,456 hours, 24,705 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 960-980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE MAIN CABIN RT CREASE BEAM WEB UPPER SURFACE, BS 960 - 980.  REPAIRED IAW SRM 51-40-02, DWG 144N5140 & SRM 51-30-01 PARA 8 FIG 7 & 8.
